Industrial - Aspirin
Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps reduce a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.
Aspirin, 5 grain tablets
SKU: J-412

Aspirin, 5 grain tablets, 2 per pack - 500 per box

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps reduce a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Sugg. Ret. $13.89

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $10.79

Click on the button above to Save! Buy 16 at Wholesale Direct Pricing...
Just $9.23 each

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg. Aspirin, 5 grain tablets
SKU: I-411

Aspirin, 5 grain tablets, 2 per pack - 250 per box

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Sugg. Ret. $7.09

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $5.59

Click on the button above to Save! Buy 16 at Wholesale Direct Pricing...
Just $4.74 each

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg. Aspirin, 5 grain tablets
SKU: H-410

Aspirin, 5 grain tablets, 2 per pack - 100 per box

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Sugg. Ret. $3.49

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $2.79

Click on the button above to Save! Buy 16 at Wholesale Direct Pricing...
Just $2.33 each

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg. Aspirin, 5 grain tablets
SKU: G-409

Aspirin, 5 grain tablets, 2 per pack - 50 per box

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Sugg. Ret. $2.29

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $1.79

Click on the button above to Save! Buy 16 at Wholesale Direct Pricing...
Just $1.47 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY